Did this doctor die from the painkiller, Diclofenac, after getting her COVID-19 vaccination?
Find out what happened, and what the FACTS really are!
Claim : This Doctor Died From Painkiller After COVID-19 Vaccination!
This is the message that has gone viral on WhatsApp recently :
Dr. Hariharini Md died because she was injected Diclofenac by her husband Doctor after Covid Vaccination, so pain killers should not taken after Covid Vaccination. Valuable information
This young doctor Hariharini sadly passed away today following developing severe anaphylaxis to Ini. Diclofenac which was given to her by her husband at home for myalgia following Covid vaccination.
She died at Meenakshi Mission Hospital, Madurai after a brief battle in ICU.
She was doing MD Anaesthesia at Madurai Medical College and was married 4 months ago. Her husband is doing MS Gen Surg at Madurai Medical College.
She belongs to the 2012 Batch from Thanjavur Medical College.
Any type of painkiller especially diclofenac sodium in tablet or injectable form is NOT AT ALL Advisable after getting vaccinated.
The fever or body pain or pain at site of vaccine is common and a body response to the vaccine.
Kindly share with all those who have taken the vaccine or going to take.
The Doctor Died From Painkiller After COVID-19 Vaccination, But…
Dr. Hari Harini did indeed die after being injected with the painkiller Diclofenac, after she was vaccinated against COVID-19.
However, her death had nothing to do with the COVID-19 vaccine at all. Here are the facts of her tragic death…
Fact #1 : She Was Vaccinated A Month Earlier
Dr. Hari Harini received her first dose of the Covishield* vaccine on 5 February 2021.
Her husband only injected her with Diclofenac on 5 March 2021 – a month later, when she complained of a fever and body pain.
* Covishield is the brand name of the Oxford-AstraZeneca vaccine manufactured by the Serum Institute of India.
Fact #2 : Fever + Muscle Pain From Vaccine Only Last A Few Days
Fever and muscle pain are your body’s natural initial response to vaccines, and they last only a few days. Generally just a day or two.
Therefore, the fever and muscle pain Dr. Hariharini experienced a month later, had nothing to do with the vaccine.
Fact #3 : She Fell Unconscious Within Hours Of Diclofenac Injection
Dr. Harini started vomiting and fell unconscious within hours of her husband injecting her with Diclofenac.
She was rushed to a nearby hospital for medical attention, and then to a tertiary care hospital, before being brought to the Meenakshi Mission Hospital.
According to Dr. Kannan – the Medical Administrator of Meenakshi Mission Hospital, when she arrived, she was hypoxic, with a Glasgow Coma Score of 3 – the lowest possible score.
They could not revive her, and she passed away on 11 March 2021, after being on the ventilator for 4-5 days.
Fact #4 : Diclofenac Can Cause Severe Anaphylaxis
This side effect is rare, but can quickly turn deadly, especially if it was injected intramuscularly or intravenously infused.
The anaphylactic shock, when it happens, can be counteracted with an intramuscular injection of adrenaline.
Fact #5 : Her Autopsy Confirmed The Anaphylactic Shock
An autopsy was performed on Dr. Hari Harini and the provisional diagnosis was “hypoxic ischaemic encephalopathy due to anaphylactic shock“.
In other words, she suffered from brain damage from a lack of oxygen supply caused by a severe allergic reaction.
Fact #6 : Painkillers Could Dampen Vaccine Efficacy
Vaccines work by tricking your body into thinking that there is a real infection, triggering an immune response that cause “side effects” like injection site pain, fever and muscle aches.
These side effects are really your body’s natural immune response to any infection, and are therefore welcome signs that the vaccines are doing their jobs.
Research have shown that certain painkillers may dampen the body’s response to vaccines. One study even showed that NDAIDs reduce the body’s cytokine and antibody response to an actual COVID-19 infection.
That is likely why the US CDC recently updated its guidance on March 16, 2021, to :
- avoid taking painkillers BEFORE getting vaccinated against COVID-19
- treat post-vaccination fever by drinking plenty of fluids and dressing lightly
- treat pain and discomfort with a cool and wet washcloth, and using or exercising the arm
- take over-the-counter painkillers after COVID-19 vaccination, with your doctor’s advice
Unless you really need to, try to avoid taking any painkiller for the fever or muscle ache.
- Malaysia COVID-19 Vaccine Plan : 25 March 2021 Edition!
- How To Register Your Maid For COVID-19 Vaccine!
- Act 342 Offences : COVID-19 Fines, Discounts + FAQ!
- Malaysia Approves COVID-19 Vaccine Injury Fund!
- Malaysia Buys More Pfizer + Sinovac COVID-19 Vaccines!
- Did NYT Rank 4 Chinese Vaccines As Safest In The World?
- How To Register For COVID-19 Vaccination On MySejahtera!
- Was Pfizer Vaccine Designed To Make COVID-19 Endemic?
- CoronaVac Vaccine By Sinovac : Your Questions Answered!
- CEM014 Eggs : Cook Properly Or Return Them!
- MySejahtera : How To Register Dependents For Vaccine!
- My COVID-19 Vaccination Badge : First Look!
- Can Coffee Compounds Cure / Prevent COVID-19?
- Fact Check : Doctor’s Diary On Covaxin Side Effects?
- Flower of the Holy Spirit Transforms From Saint To Dove?
- 460 Deaths + 243,612 Injuries From COVID Vaccines In UK?
- Why COVID-19 Vaccine Efficacy Does NOT Matter!
- Scam Alert : Remote Control Electricity Saver!
- Did Al Gore Say North Pole Will Be Ice-Free By 2013?
- COVID-19 Vaccine : Which Should YOU Choose?
- Dr Clo Disinfectant Sticks : Do They Work Against COVID-19?
- Face Mask Guide : The RIGHT Way To Wear + Remove!
- Fact Check : Are There Two Sides To A Surgical Mask?
- COVID-19 : How To SAFELY Clean Your Mobile Devices!
- Face Mask vs COVID-19 : Should You Wear One?
Go Back To > Health | Fact Check | Home